# SDR AALA20171022002

- Difficulty date: October 21, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 75,774 hours, 12,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11506K0310
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  CENTER HYDRAULIC SYSTEM PRESSURE CAUTION LIGHT ILLUMINATED.   LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR HYDRAULIC HOSE ASSEMBLY (LINE) PER AMM 20-10-10.  LEAK AND OPERATIONAL CHECK GOOD.
